# SDR MASA200500325

- Difficulty date: April 30, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 19 hours, 17 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: 895304
- Part serial: D321
- Condition: Malfunctioned
- Location: Mlg
- Part time: 17 hours, 15 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6093 PHX TO LGB - THE CREW RETURNED TO THE FIELD DUE TO THE GEAR NOT RETRACTING.  MAINTENANCE REMOVED AND REPLACED THE PSEU.
